Show simple item record

dc.contributor.authorVAN LIMBEEK, WOUTER
dc.contributor.authorZIMMER, ANDREW
dc.date.accessioned2019-06-10T18:11:48Z
dc.date.available2019-06-10T18:11:48Z
dc.date.issued2019-03-05
dc.identifier.other10.2140/gt.2019.23.171
dc.identifier.urihttp://hdl.handle.net/10027/23533
dc.descriptionCopyright @ Mathematical Sciences Publishers.en_US
dc.description.abstractIn contrast to the many examples of convex divisible domains in real projective space, we prove that up to projective isomorphism there is only one convex divisible domain in the Grassmannian of p-planes in R2p when p > 1. Moreover, this convex divisible domain is a model of the symmetric space associated to the simple Lie group SO(p, p).en_US
dc.language.isoen_USen_US
dc.publisherMathematical Sciences Publishersen_US
dc.titleRIGIDITY OF CONVEX DIVISIBLE DOMAINS IN FLAG MANIFOLDSen_US
dc.typeArticleen_US
dc.identifier.citationVan Limbeek, W., & Zimmer, A. (2019). Rigidity of convex divisible domains in flag manifolds. Geometry & Topology, 23(1), 171-240. doi:10.2140/gt.2019.23.171en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record